BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2005 >
Volume 31 Number 1-2 >

Please use this identifier to cite or link to this item:

Title: Weak Compatibility and Common Fixed Point Theorems for A-Contractive and E-expansive Maps in Uniform Spaces
Authors: Aamri, M.
El Moutawakil, D.
Keywords: Uniform Spaces
Common Fixed Point
Contractive Maps
Expansive Maps
Compatible Maps
Weakly Compatible Maps
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 31, No 1-2, (2005), 75p-86p
Abstract: The purpose of this paper is to define the notion of A-distance and E-distance in uniform spaces and give several new common fixed point results for weakly compatible contractive or expansive selfmappings of uniform spaces.
Description: 2000 Mathematics Subject Classification: 47H10, 54E15.
ISSN: 1310-6600
Appears in Collections:Volume 31 Number 1-2

Files in This Item:

File Description SizeFormat
sjm-vol31-num1-2-2005-p075-p086.pdf457.98 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License